# SDR 9520419882

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, EMERGENCY LIGHTS IN TAIL AND AFT STAIRWELL AREA FAILED TEN MINUTE TEST.  REPLACED BOTH BATTERY POWER SUPPLIES.  OPERATIONAL CHECK OK.
